# SDR CALA2025040303477

- Difficulty date: March 31, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 94,892 hours, 20,543 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Within Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE PRESSURE GAUGE NOT IN GREEN. PRESSURE IS WITHIN LIMITS AS REF IN AMM REFERENCE: TASK 25-66-01-206-041NO. 1, 2, OR 4 PASSENGER DOOR ESCAPE SYSTEM CHECK. OK TO CONTINUE.
